MAUDE Adverse Event Report: ZIMMER GMBH ANN BLUNT TIP SCREW 4X46MM; IMPLANT, TRAUMA

ZIMMER GMBH ANN BLUNT TIP SCREW 4X46MM; IMPLANT, TRAUMA
Catalog Number 47248604640
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Pain (1994)
Date of Event 05/14/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent an initial surgery and subsequently required a reoperation approximately 3 months post-implantation due to proximal screw backout associated with pain.During follow-up approximately 3 months after the initial procedure, the surgeon noted that proximal screws in positions #1 and #3 had backed out of their proper position.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).D10: ann ph nail rt 10x200 mm, #item 47249620009, #lot 3189233; ann blunt tip screw 4x40 mm, #item 47248604040, #lot unk.Therapy date: (b)(6) 2026.G2: foreign: event occurred in japan.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.

Brand Name
ANN BLUNT TIP SCREW 4X46MM
Common Device Name
IMPLANT, TRAUMA
Manufacturer (Section D)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ  8404
Manufacturer (Section G)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ   8404
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key25363413
Report Number0009613350-2026-00286
Device Sequence Number9847464
Product Code HSB
UDI-Device Identifier00889024505476
UDI-Public(01)00889024505476(17)300528(10)3241530
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K231114
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number47248604640
Device Lot Number3241530
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2026
Initial Report FDA Received Date06/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown